I know that sweating can be a common side effect of narcotics, however, I'm taking only 1-2 (7.5/325 mg) Percocets per day and when I take them and for a few days after I sweat like I'm in a sauna. Like literally drenched. Soaking through my clothes and hair looks like I just got out of the shower. I hate the pain, but the sweating is so miserable and embarrassing sometimes I don't take the meds even when I'm really hurting. In a couple of weeks I'm going to the Caribbean for vacation. I know that walking on the beach and the unusual activities as well as an unusual bed are going to make me hurt more, but I'm scared to think I'm going to be hot on top of the sweating from the Percocet and literally need a towel all the time. I soak through my sheets every night too at home. Any advice? Am I alone in this crazy side effect? Should I try another pain med or all they all that way? I've had Vicodin and Dilaudid before too and they make me sweat too. Help!
Severe DDD in S1-T12. 5 disc herniations. 5 compression fractures. Had a 2 level lumbar fusion/decompression on June 12, 2013. L4-5 foraminotomy on Jan 8, 2014, Right SI fusion in Oct 2014. Scheduled for L4-5 fusion to existing fusion on Sept 28, 2015